MathSciNet Relay Station
MathSciNet bibliographic data
MR1458975 (98e:58159) 58G11 (35K05 47D07 60J15)
Coulhon, Thierry; Grigor'yan, Alexander On-diagonal lower bounds for heat kernels and Markov chains. Duke Math. J. 89 (1997), no. 1, 133–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement